# SDR GLBA20090828F

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,787 hours, 32,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK 2.9 INCHES WAS FOUND ON THE BELLY SKIN AT F.S. 303.25 2 INCHES INBOARD FROM RIGHT HAND EDGE OF BELLY SKIN PANEL.  MAINTENANCE REPAIRED THE AFFECTED AREA AT F.S. 303.25 I.A.W. E.O. 09-1900-53-012. RII INSPECTION COMPLIED WITH IAW EO 09-1900-53-012. INSPECTION SATISFACTORY.
